JournalspmVol. 66, No. 1pp. 29–63

Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces

  • Elhoussine Azroul

    Université Sidi Mohamed Ben Abdellah, Fès, Morocco
  • Hicham Redwane

    Université Hassan 1, Settat, Morocco
  • Mohamed Rhoudaf

    Université Sidi Mohamed Ben Abdellah, Fès, Morocco
Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces cover

A subscription is required to access this article.

Abstract

An existence result for a solution of a class of nonlinear parabolic equations in Orlicz spaces is established. The data belongs to L1, no growth assumption is made on the nonlinearities and the N-function does not satisfy the Δ2 condition.

Cite this article

Elhoussine Azroul, Hicham Redwane, Mohamed Rhoudaf, Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces. Port. Math. 66 (2009), no. 1, pp. 29–63

DOI 10.4171/PM/1829